• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Статья
Out-of-Equilibrium Two-Dimensional Yukawa Theory in a Strong Scalar Wave Background

Akhmedov E. T., Diatlyk O. N., A. G. Semenov.

Proceedings of the Steklov Institute of Mathematics. 2020. Vol. 309. No. 1. P. 12-30.

Глава в книге
In search of H-theorem for Ulam's redistribution of energy problem

Apenko S.

In bk.: Nonlinear Maps and their Applications. Springer, 2015. P. 203-214.

Препринт
Semitoric degenerations of Hibi varieties and flag varieties

Feigin E., Makhlin I.

arxiv.org. math. Cornell University, 2020. No. 2008.13243.